# SDR AWXA200200272

- Difficulty date: March 11, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK EXFOLIATED CORROSION WAS FOUND ON AFT PIT FLOOR SUPPORT AT BS 860, LBL 12.5. MAINTENANCE CLEANED CORROSION AND FOUND MATERAIL LOSS OUT OF LIMITS. FABRICATED AND INSTALLED 2 EACH REPAIR ANGLES IAW B737-300 SRM 53-00-53, PG. 203, FIG. 201.
